MathSciNet Relay Station
MathSciNet bibliographic data
MR690397 35P20 (47F05)
Robert, Didier Comportement asymptotique des valeurs propres d'opérateurs du type Schrödinger à potentiel "dégénéré''. (French) [Asymptotic behavior of the eigenvalues of Schrödinger operators with "degenerate'' potential] J. Math. Pures Appl. (9) 61 (1982), no. 3, 275–300 (1983).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement